yes, EMG would have shown a neurological problem if you had a neurological disorder.
long term use would not cause movement disorders.
if your voice is normal and swallowing normal, and no vocal cord paralysis, then most likely no bulbar ALS
it sounds like you are letting your anxiety get out of control with worry here.
you may need to go back on your celexa to help decrease anxiety symptoms
or use clonazepam or hydroxyzine to help decrease anxiety symptoms.
regular exercise, meditation, yoga can help decrease anxiety symptoms as well
I would not worry about the fasciculations. but this can be hard to do if your anxiety symptoms are bad.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com